# SDR SWAA050040

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 60,514 hours, 32,389 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL STIFFENER AT BS 663, RBL 5, CRACKED.  REMOVED AND REPLACED STIFFENER PER SRM.
